# SDR SWAA2022081927406

- Difficulty date: July 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Fitting
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED GIRT BAR LATCH SUPPORT FITTING BS312 LBL9. MARKED. / [01] PITTING CORROSION EXCEEDS 50% OF MACHINED THICKNESS ON UPPER SURFACE OF FITTING. SRM DOES NOT HAVE ALLOWABLE DAMAGE LIMITS FOR GIRT BAR LATCH FITTINGS. R&R IAW SRM 51-10-02-0G-0 STEP 9.;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT TABLE;[04] REMOVED FED GIRT BAR FITTING AT B.S. 312 LBL56 IAW SRM 51-40-02-0G-0;[05] OK TO INSTALL FED FWD GIRT BAR FITTING M;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL NEW GIRT BAR SUPPORT FITTING.;[07] INSTALLED FED FWD GIRT BAR FITTING IAW SRM 51-40-02-OG-0 AND AIPC 53-42-00-29 .;[08] VERIFIED CORECTIVE ACTION 7.;[09] REMOVED AND REPLACED FED FWD BS312 LBL9. GIRT BAR LATCH SUPPORT FITTING IAW SRM 51-40-02-0G-0 AND AIPC 53-42-00-29 . SCREW GUN USED ATS547 SERIAL # UNKNOW DUE DATE 02/2023  ALL AMT BLOCKS COMPLETED .;[10] VERIFIED CORRECTIVE ACTION 9;[11] WORKSCOPE COMPLETE.
